MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAESTRO FOOT SWITCH; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION MAESTRO FOOT SWITCH; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number 86250
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis; therefore, a failure analysis of the complaint device could not be completed.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the foot switch would not stop ablation.During an atrioventricular nodal reentry tachycardia (avnrt) ablation procedure, the physician was doing an ablation using the maestro 4000 footswitch, when the physician's foot was lifted to come off ablation, it the maestro 4000 continued to ablate.Ablation was stopped by switching it off on the machine.There were not patient complications reported.
 
Additional Manufacturer Narrative
Date of event corrected from (b)(6) 2018 to (b)(6) 2019.The device was returned for analysis.The foot guard was in overall good physical condition.Strain relief at the foot pedal was in good physical shape.There was not damage to the cord's insulation jacket.The pedal pressed down evenly with a normal clicking sound.The connector to the maestro was in good physical shape, and the pins were straight and the grounding shield was intact.Using an ohm meter, the foot switch was placed on he floor and activated.The switch turned on and off with no issues.The cord was pulled and flexed along the length and near the connector and pedal's strain reliefs.No issues were observed.There were no electrical or mechanical failures found with the foot switch.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.
 
Event or Problem Description

Brand Name
MAESTRO FOOT SWITCH
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9309532
Report Number2134265-2019-13708
Device Sequence Number16677107
Product Code OAD
UDI-Device Identifier08714729862437
UDI-Public08714729862437
Combination Product (Y/N)N
Initial Reporter CountryWA
PMA/510(K) Number
P020025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86250
Device Catalogue Number86250
Device Lot Number0326797022
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2020
Initial Date Received by Manufacturer 10/17/2019
Supplement Date Received by Manufacturer01/15/2020
Initial Report FDA Received Date11/12/2019
Supplement Report FDA Received Date01/28/2020
Patient Sequence Number1